# SDR COMA9630118

- Difficulty date: May 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N347CA
- Make and model: Saab SF340A
- Aircraft serial: 340A028
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Telescoping Rod
- Part number: 55028J
- Condition: Worn
- Location: Rt Mlg
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R MLG INBD GEAR DOOR WILL NOT STAY CLOSED.  REPLACED THE GEAR DOOR QUICK RELEASE TELESCOPING ROD ASSY.
